MAUDE Adverse Event Report: ZIMMER TMT NEXGEN® TRABECULAR METAL; PROSTHESIS, KNEE

ZIMMER TMT NEXGEN® TRABECULAR METAL; PROSTHESIS, KNEE
Catalog Number 00587806532
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona porous standard femoral component size 9 right catalog #: 42502806602 lot #: 65715987, persona porous 2 peg tibial component size g right catalog #: 42530007902 lot #: 65588536, persona medial congruent vivacit-e articular surface right 10mm 8-11 gh catalog #: 42522100910 lot #: 65552692.Visual evaluation of pictures provided confirmed the patellar implant was fractured and exhibited signs of being explanted.Radiographic review additionally confirmed the patella was fractured with suspected loosening along the patellar post.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address post-operative peg fracture of the patellar implant approximately seventeen (17) months post-operatively.Attempts have been made; however, no additional information is available.

Brand Name
NEXGEN® TRABECULAR METAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24899225
Report Number3005751028-2026-00027
Device Sequence Number9727380
Product Code MBH
UDI-Device Identifier00889024309807
UDI-Public(01)00889024309807(17)250322(10)65623921
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/22/2025
Device Catalogue Number00587806532
Device Lot Number65623921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale